Alert archive / Wisconsin / Tornado Warnings in 2006

Tornado Warning 20, NWS Milwaukee, WI

July 1, 2006Fond du Lac County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at Jul 1, 2006, 8:10 PM CDT for Fond du Lac County, Wisconsin. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2006, 8:10 PM CDT (01:10 UTC)
Expired
Jul 1, 2006, 9:00 PM CDT
In force
50 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Fond du Lac County, WI

The radar

The Green Bay radar (KGRB), 85 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 8:10 PM CDTTSTM WND DMG1 N Rosendale, WILAW ENFORCEMENT REPORT DAMAGE TO A BARN ON HIGHWAY 26 JUST NORTH OF ROSENDALE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 6:40 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2192 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1445 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KMKX 020110
TORMKX
WIC039-020200-
/O.NEW.KMKX.TO.W.0020.060702T0110Z-060702T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
810 PM CDT SAT JUL 1 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* TORNADO WARNING FOR...
  FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN

* UNTIL 900 PM CDT

* AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  ROSENDALE...OR ABOUT 8 MILES WEST OF NORTH FOND DU LAC...MOVING
  SOUTHEAST AT 40 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  NORTH FOND DU LAC AROUND 815 PM CDT...
  FOND DU LAC AROUND 820 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4389 8865 4377 8875 4360 8828 4380 8825

$$

GEHRING
4 follow-up statements
000 
WWUS53 KMKX 020121
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
821 PM CDT SAT JUL 1 2006

WIC039-020200-
/O.CON.KMKX.TO.W.0020.000000T0000Z-060702T0200Z/
FOND DU LAC WI-
821 PM CDT SAT JUL 1 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR FOND DU
LAC COUNTY...

AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LAMARTINE...OR
ABOUT NEAR FOND DU LAC...MOVING SOUTHEAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  BYRON BY 830 PM CDT
  EDEN BY 835 PM CDT
  CAMPBELLSPORT AND WAUCOUSTA BY 845 PM CDT
  DUNDEE BY 850 PM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4387 8856 4377 8875 4363 8855 4363 8839
      4356 8833 4361 8815 4378 8815

$$

BORGHOFF/MBK
000 
WWUS53 KMKX 020130
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
829 PM CDT SAT JUL 1 2006

WIC039-020200-
/O.CON.KMKX.TO.W.0020.000000T0000Z-060702T0200Z/
FOND DU LAC WI-
829 PM CDT SAT JUL 1 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR FOND DU
LAC COUNTY...

AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LAMARTINE...OR
ABOUT NEAR FOND DU LAC...MOVING SOUTHEAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  BYRON AND EDEN BY 835 PM CDT
  CAMPBELLSPORT AND WAUCOUSTA BY 845 PM CDT
  8 MILES SOUTHWEST OF DUNDEE BY 850 PM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 65 MPH.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4387 8856 4382 8890 4364 8867 4363 8839
      4356 8833 4361 8815 4378 8815

$$

BORGHOFF
000 
WWUS53 KMKX 020141
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
840 PM CDT SAT JUL 1 2006

WIC039-020200-
/O.CON.KMKX.TO.W.0020.000000T0000Z-060702T0200Z/
FOND DU LAC WI-
840 PM CDT SAT JUL 1 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR FOND DU
LAC COUNTY...

AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR EDEN...OR ABOUT
NEAR FOND DU LAC...MOVING EAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  WAUCOUSTA...8 MILES NORTH OF CAMPBELLSPORT...9 MILES SOUTH OF ST.
  CLOUD AND 9 MILES SOUTH OF SAINT CLOUD BY 845 PM CDT
  DUNDEE AND 9 MILES NORTH OF NEW FANE BY 855 PM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4390 8852 4382 8878 4364 8867 4363 8839
      4355 8839 4355 8815 4361 8815 4382 8816

$$

BORGHOFF
000 
WWUS53 KMKX 020149
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
848 PM CDT SAT JUL 1 2006

WIC039-020200-
/O.CON.KMKX.TO.W.0020.000000T0000Z-060702T0200Z/
FOND DU LAC WI-
848 PM CDT SAT JUL 1 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR FOND DU
LAC COUNTY...

AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR DUNDEE...OR ABOUT
11 MILES WEST OF PLYMOUTH...MOVING EAST AT 35 MPH.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
NICKEL SIZE HAIL AND DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 
MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4386 8845 4383 8867 4364 8869 4363 8839
      4360 8816 4386 8816

$$

BORGHOFF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jul 1, 3:00 PM CDT, 5 hours 10 minutes earlier.

Area forecast discussion, Jul 1, 3:00 PM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT SAT JUL 1 2006

.DISCUSSION...FORECAST EMPHASIS ON FIRST PERIOD THREAT OF CONVECTION
WITH RETURNING CONVECTION SUNDAY THROUGH MONDAY.  BREAKS IN MID
LAYER CLOUDS ALLOWED BREEZY WINDS TO MIX DOWN TO THE
SURFACE...CARRYING DRIER AIR TO THE SURFACE...KEEPING SFC DEWPTS
SOMEWHAT IN CHECK. 18Z SOUNDING FROM KDVN HAS INCREDIBLE DRYING
BELOW 700KPA WITH A CIN OF OVER 400 J.  MODIFIED SOUNDING TO LATE
AFTN/EVE DEWPTS REVEALS CIN DROPPING TO 200 J.  BUFKIT RUC SOUNDING
FOR KMSN THIS EVENING SHOWS ELEVATED CIN DROPPING TO LESS THAN 50
JOULES AS ENHANCED FORCING SHIFTS THRU AROUND 03Z.  THINKING THAT
GFS OVERDOING QPF ACRS SRN WI OVERNIGHT...AS UPSTREAM DEWPTS LESS
THAN 10C.  TAIL END OF LOW LEVEL JET LINGERING OVER SERN WI THRU 06Z
WITH WEAKENING THETA-E RIDGE.  HENCE ENUF FORCING ASSOCD WITH
MESOSCALE CONVECTIVE VORTEX NOW IN SWRN MN AND LOWERING OF CAP TO GO
WITH SCT OR LOW END LKLY WORDING IN MY SOUTH. WL WAIT TO MAKE
DECISION AT LAST MINUTE.  WITH FREEZING LEVELS REMAINING QUITE HIGH
THINK MAIN SVR THREAT IF ANY WL BE STRONG WINDS. DOWNDRAFT CAPE
EXCEEDING 1000 J EXPCD THIS EVENING WITH STEEP LAPSE RATES.

BOTH GFS AND NAM-WRF IN AGREEMENT ON WEAKENING SFC BOUNDARY
LINGERING ACRS SRN WI/NRN IL AREA ON SUN. FORCING WEAK AND EXPC
DEWPTS MAINLY IN THE MID 60S STILL WL RESULT IN CAPE EXCEEDING 1000
J/KG IN MY SOUTHERN AREAS.  HENCE WORTH KEEPING SML POPS GOING
MAINLY SUN AFTN CLOSER TO THE LINGERING WEAK BOUNDARY.  LOW LEVEL
JET BEGINS TO INCREASE SUN NGT INTO EARLY MONDAY WITH SECONDARY
SHORT WAVE ASSOCD WITH RIGHT ENTRANCE REGION MON EVE...HENCE NEED TO
CONT CHC POPS SUN INTO MON.  LATEST GFS SHOWING SLIGHTLY MORE
INSTABILITY AND LOW LEVEL MOISTURE ON TUE BUT WL HOLD OFF ON
INTRODUCING POPS AT THIS POINT AND WAIT FOR MORE CONSISTENCY.

FOR EXTENDED PERIOD BEGINNING TUE NGT...STATUS QUO IN EFFECT AS MOST
EXTENDED GUIDANCE HAS LONG WAVE TROFING ACRS GTLAKES FILLING AND
SUCCUMBING TO LARGE SCALE RIDGING BY MIDDLE OF NEXT WEEK ACRS NRN
CONUS.  GFS ENSEMBLE MEMBERS AT BOTH 500 AND 700KPA IN GOOD
AGREEMENT FOR FIRST FEW DAYS OF EXTENDED PERIOD WITH MORE
VARIABILITY BUT GENERAL AGREEMENT ON PATTERN CHANGE TAKING PLACE
DURING THE WEEK.  HENCE LARGE SCALE RIDGING SETS UP ON TUE AND
LINGERS THRU THE END OF THE WEEK.  SOME CONCERN FOR INSTABILITY
SHOWERS TUE AND WED BUT GFS SOUNDINGS SHOW AIR MASS TO BE QUITE DRY
WITH NO CAPE.  RIDGING SUPPRESSES BAROCLINIC ZONE SOUTHWARD SO DRY
FOR EXTENDED PD AT THIS TIME...WITH PLENTY OF LOWER SKY GRID
NUMBERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MBK
Hazardous weather outlook, Jul 1, 1:09 PM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
109 PM CDT SAT JUL 1 2006

WIZ046-047-051-052-056>060-062>072-020900-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
109 PM CDT SAT JUL 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY LATE THIS
AFTERNOON AND TONIGHT OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL AND
DAMAGING WINDS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY THROUGH
MONDAY NIGHT OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAINFALL ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

LMZ643>646-665-020900-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
109 PM CDT SAT JUL 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT INTO EARLY EVENING. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY LATE THIS AFTERNOON AND
TONIGHT OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL AND HIGH WINDS
ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY THROUGH MONDAY
NIGHT. LARGE HAIL AND HIGH WINDS ARE POSSIBLE.

GEHRING

In the hours before

Local storm report, Jul 1, 7:22 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
722 PM CDT SAT JUL 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             N BERLIN                43.97N 88.95W
07/01/2006  E0.25 INCH       GREEN LAKE         WI   TRAINED SPOTTER

&&

SCHAAR
Local storm report, Jul 1, 7:36 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
736 PM CDT SAT JUL 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FUNNEL CLOUD     BERLIN                  43.97N 88.95W
07/01/2006                   GREEN LAKE         WI   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED ON THE NORTH SIDE OF BERLIN

&&

SCHAAR
Local storm report, Jul 1, 7:56 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
756 PM CDT SAT JUL 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             1 N WISCONSIN DELLS     43.64N 89.78W
07/01/2006  E1.75 INCH       SAUK               WI   TRAINED SPOTTER

&&

SCHAAR
Local storm report, Jul 1, 7:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
759 PM CDT SAT JUL 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             2 N WISCONSIN DELLS     43.66N 89.78W
07/01/2006  E1.00 INCH       JUNEAU             WI   TRAINED SPOTTER

            AT HIGHWAY 12 AND 16 AT INTERSTATE 94.

&&

SCHAAR
Local storm report, Jul 1, 8:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 PM CDT SAT JUL 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             LAKE DELTON             43.59N 89.78W
07/01/2006  E0.88 INCH       SAUK               WI   LAW ENFORCEMENT

            REPORTED BY LAW ENFORCEMENT

&&

SCHAAR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:12 PM CDTSevere Thunderstorm WarningMKXMarquette78 min
Jul 1, 7:16 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake74 min
Jul 1, 7:25 PM CDTSevere Thunderstorm WarningMKXSauk80 min
Jul 1, 7:34 PM CDTSevere Thunderstorm WarningMKXColumbia71 min
Jul 1, 7:48 PM CDTTornado WarningMKXColumbia, Sauk36 min
Jul 1, 8:18 PM CDTSevere Thunderstorm WarningMKXDane, Iowa72 min
Jul 1, 8:29 PM CDTSevere Thunderstorm WarningMKXMarquette46 min
Jul 1, 8:33 PM CDTSevere Thunderstorm WarningMKXSheboygan50 min
Jul 1, 8:42 PM CDTSevere Thunderstorm WarningMKXColumbia48 min
Jul 1, 8:53 PM CDTSevere Thunderstorm WarningMKXGreen Lake52 min
Jul 1, 8:57 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette33 min
Jul 1, 9:01 PM CDTSevere Thunderstorm WarningMKXFond du Lac44 min
Jul 1, 9:13 PM CDTFlash Flood WarningMKXFond du Lac3 hr
Jul 1, 9:30 PM CDTSevere Thunderstorm WarningMKXSheboygan45 min
Jul 1, 9:33 PM CDTSpecial Marine WarningMKX87 min
Jul 1, 9:48 PM CDTSevere Thunderstorm WarningMKXGreen Lake27 min
Jul 1, 9:53 PM CDTSevere Thunderstorm WarningMKXFond du Lac25 min

Nearby

Tornado Warnings in Wisconsin, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.